# SDR 95ZZZM654

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39019
- Make and model: Beech 1900C
- Aircraft serial: UC39
- Engine: Pwa PT6A65B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eva Tube
- Part number: 1149700201
- Condition: Leaking
- Location: Lt Bleed Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR FAIL ILLUMINATED IN FLIGHT, RETURNED TO IAD.  REPAIRED HOLE IN EVA TUBE DUE TO CHAFING.
